Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Expansions in generalized Appell polynomials, and a class of related linear functional equations


Author: I. M. Sheffer
Journal: Trans. Amer. Math. Soc. 31 (1929), 261-280
MSC: Primary 34A35; Secondary 33C99, 35E20
MathSciNet review: 1501482
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A35, 33C99, 35E20

Retrieve articles in all journals with MSC: 34A35, 33C99, 35E20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1929-1501482-6
PII: S 0002-9947(1929)1501482-6
Article copyright: © Copyright 1929 American Mathematical Society